Had sex the last day of my period Took planB 30 hrs later 5Days later i started bleeding for like 3 days it was kind of heavy &Now its been 2 weeks&I have cramps & light bleeding is this the effects of plan b or what can it be ? In plantation bleeding? Or ?
You are experiencing side effects. Your period will be late too. All the information about your bodies on the internet and all you girls seem to absorb is about that darn implantation bleeding. In 50 yrs of life as a nurse I have never ever known one person who had implantation bleeding.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Feb 2013 • 2 answers
Posted 30 Nov 2013 • 1 answer
Anyone experience a light second period with no cramps and no breast tenderness after taking plan b?
Posted 25 Jan 2015 • 1 answer
Posted 28 Feb 2015 • 1 answer
Posted 2 May 2015 • 1 answer